# SDR ASAA2013032394395

- Difficulty date: March 23, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 1 Spoiler
- Component: Spoiler
- Component part number: 654645151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER LOWER SURFACE HAS A DENT 4.3 FROM INBD EDGE & 7 FROM FWD EDGE A=0.15 Y=0.020 A/Y=7.5.  OUT OF LIMITS IAW SRM 57 70 01, FIG 101, SHEET 7.  REPAIRED DENT ON NR 1 SPOILER LOWER SURFACE IAW SRM 51-70-10-2R-0.  REPAIR 4 PARA 20, PG 48.
